Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 9, 2008, 11:29 AM CDT for Piatt County, Illinois. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2008, 11:29 AM CDT (16:29 UTC)
- Expired
- Jul 10, 2008, 10:27 AM CDT
- In force
- 23 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.70 ft at Jul 9, 2008, 11:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 091629
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1129 AM CDT WED JUL 09 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.SYNOPSIS...HEAVY RAINS OF 1.5 TO 3 INCHES TUESDAY EVENING
PLUS 2 TO 4 INCHES EARLY MONDAY MORNING HAS CAUSED THE SANGAMON
RIVER AT MONTICELLO TO RISE ABOVE FLOOD STAGE THIS MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC147-100629-
/O.NEW.KILX.FL.W.0067.080709T1629Z-080712T0600Z/
/MNTI2.1.ER.080709T0554Z.080710T0000Z.080712T0000Z.NO/
1129 AM CDT WED JUL 09 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1015 AM WEDNESDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 13.7 WED 10 AM 14.1 13.5 12.5
$$3 follow-up statements
000
WGUS83 KILX 100140
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CDT WED JUL 09 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY.
.RIVER LEVELS ARE REACHING THEIR PEAK FROM THE HEAVY RAINFALL ON
MONDAY AND TUESDAY. THEY SHOULD REMAIN FAIRLY STEADY THROUGH MUCH
OF THURSDAY...BEFORE BEGINNING TO FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
SAFETY MESSAGE...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-101540-
/O.EXT.KILX.FL.W.0067.000000T0000Z-080712T1400Z/
/MNTI2.1.ER.080709T0554Z.080710T0600Z.080712T0800Z.NO/
840 PM CDT WED JUL 09 2008
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM WEDNESDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.8 FEET BY
EARLY TOMORROW MORNING...THEN REMAIN NEARLY STEADY THROUGH
THURSDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 13.6 WED 8 PM 13.8 13.6 12.8
$$
GEELHART000
WGUS83 KILX 101432
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
932 AM CDT THU JUL 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-102036-
/O.EXT.KILX.FL.W.0067.000000T0000Z-080710T2036Z/
/MNTI2.1.ER.080709T0554Z.080709T1915Z.080710T1436Z.NO/
932 AM CDT THU JUL 10 2008
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 AM THURSDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 13.1 THU 8 AM 11.9 10.8 10.0
$$
BARNES000
WGUS83 KILX 101527
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 AM CDT THU JUL 10 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC147-101557-
/O.CAN.KILX.FL.W.0067.000000T0000Z-080710T2036Z/
/MNTI2.1.ER.080709T0554Z.080709T1915Z.080710T1430Z.NO/
1027 AM CDT THU JUL 10 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 1015 AM THURSDAY THE STAGE WAS 12.9 FEET.
* FELL BELOW FLOOD STAGE AT 930 AM THURSDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 12.9 THU 10 AM 11.9 10.8 10.0
$$
BARNESWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 9, 10:22 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 9, 10:22 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1022 AM CDT WED JUL 9 2008 .DISCUSSION... ISSUED 1015 AM CDT WED JUL 9 2008 MINOR UPDATE TO THE FORECAST TODAY TO LOWER CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST ILLINOIS THIS AFTERNOON AS SKIES BECOME MOSTLY SUNNY THERE. MOSTLY SUNNY SKIES AND LESS HUMID TODAY ACROSS CENTRAL IL. HIGHS IN THE LOWER TO MIDDLE 80S WITH NNW WINDS AROUND 10 MPH OR LESS. 15Z/10 AM SURFACE ANALYSIS SHOWS A COLD FRONT FROM THE ONTARIO PENISULA SW ACROSS SE IN/IL AND INTO CENTRAL MO. WIDELY SCATTERED SHOWERS ALONG AND AHEAD OF THE COLD FRONT SE OF I-70 WHERE MOSTLY CLOUDY TO OVERCAST SKIES PREVAIL. MEANWHILE NEARLY FULL SUNSHINE NW OF I-70 WITH LESS HUMID AIR FILTERING IN ON NORTH WINDS 5 TO 10 MPH. TEMPERATURES WERE 73 TO 78F WHILE DEWPOINTS RANGED FROM THE MID TO UPPER 50S FROM PEORIA AND BLOOMINGTON NORTH TO A MUGGY 70F SE OF I-70. ALOFT AN UPPER LEVEL TROF WAS OVER GREAT LAKES AND INTO THE OHIO VALLEY WITH UPPER LEVEL RIDGE SPRAWLED ACROSS THE SOUTHERN STATES. SHORT RANGE MODELS ARE SIMILAR IN BRINGING THE COLD FRONT SE TO THE OHIO RIVER BY 00Z/7 PM AS WEAK HIGH PRESSURE OVER THE CENTRAL PLAINS SETTLES OVER IL BY THIS EVENING. QPF SHIFTING SE OF SE IL DURING THIS AFTERNOON. SO DIMINISHED SHOWER AND THUNDERSTORM CHANCES TO SLIGHT CHANCE THIS AFTERNOON ACROSS SE IL AS CLOUDS GIVE WAY TO MOSTLY SUNNY SKIES AND DEWPOINTS SLIP THROUGH THE 60S. CURULE NOT SHOWING MUCH CUMULUS CLOUD DEVELOP TODAY OVER CENTRAL IL SO EXPECT AMPLE SUNSHINE TO CONTINUE THIS AFTERNOON. HIGHS 82 TO 85F BY MID AFTERNOON. HUETTL && .AVIATION... ISSUED 1156 PM CDT TUE JUL 8 2008 WEAK COLD FRONT CURRENTLY MAKING ITS WAY INTO CENTRAL ILLINOIS. THIS FRONTAL PASSAGE WILL BRING THE PRECIPITATION RISK FOR THE 06Z TAF PERIOD TO AN END. STILL...SHOWERS AND POSSIBLY A THUNDERSTORM REMAIN POSSIBLE FOR THE NEXT FEW HOURS...PRIMARILY ACROSS KSPI/KDEC/KCMI TERMINALS. CEILINGS...IF ANY...SHOULD BE IN THE VFR CATEGORY AFTER SUNRISE...BUT A FEW PERIODS OF IFR CIGS ARE POSSIBLE OVERNIGHT UNTIL DRIER AIR FILTERS IN BEHIND THE FRONT. EXPECT WINDS TO BE 10 KTS OR LESS THROUGH THE PERIOD AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT. BAK && .PREV DISCUSSION... ISSUED 312 AM CDT WED JUL 9 2008 SFC LOW DRIFTING ACROSS THE LOWER PENINSULA OF MI THIS MORNING...WITH A COLD FRONT ACROSS THE CWA...ALONG INTERSTATE 55 AT THE TIME OF THE FORECAST ISSUANCE. REMAINDER OF THE PRECIP BEING SHUNTED TO THE SOUTH THIS MORNING...WHICH SHOULD REMAIN THE TREND THROUGH THE DAWN. FORECAST MODELS ARE IN DECENT AGREEMENT THROUGH THE MED RANGE...WITH SOME TIMING ISSUES FOR THE NEXT ROUND OF PRECIP. STILL GOING WITH A NAM/WRF IN THE SHORT TERM...ECMWF IN THE MED RANGE OF THE FORECAST. SHORT TERM...TODAY AND TOMORROW... PRECIP TODAY AHEAD OF THE COLD FRONT FROM THE NORTH WEST SLOWLY TRACKING TO THE SE IN THE MODELS...WHICH LINES UP WITH THE CURRENT MOVEMENT OF THE SHOWERS JUST FINE. GFS A LITTLE MORE BULLISH WITH CLEARING OUT THE AREA BY 12Z...THOUGH THE ACTUAL GRAPHIC OF PRECIP LOOKS TO BE CHOKING SOMEWHAT ON THE RESOLUTION OF THE UPPER LEVEL WAVE. THE RUC IS SOMEWHERE IN BETWEEN AFTER 12Z. BUT WITH A LITTLE IMAGINATION...THE GFS AND THE NAM/WRF ARE NOT THAT DIFFERENT. HAVE LINGERED A 30 POP ALONG AND SOUTH OF INTERSTATE 70 FOR TODAY...LEAVING THE DAY SHIFT TO UPDATE AT THE APPROPRIATE TIME...THOUGH IT IS EXPECTED TO BE SOMETIME BEFORE 18Z THAT THE SHOWERS SHOULD CLEAR THE CWA ALTOGETHER. MODELS STILL KEEPING THE FRONT A BIT TOO CLOSE SO HAVE NOT DEFINED THE PRECIP EXIT MORE. THAT BEING SAID...TONIGHT THROUGH THURSDAY SHOULD REMAIN DRY. BEARS MENTIONING...HOWEVER...THAT THE POSSIBILITY FOR SOME PATCHY SHALLOW FOG MAY EXIST TOMORROW MORNING. PLENTY OF LOW LEVEL MOISTURE IN AREAS WITH ANY REMAINING STANDING WATER IN CORNERS OF FIELDS...VERY WET SOIL...ETC. NO WIND TO SPEAK OF IN THE EARLY MORNING HOURS. THOUGH SFC RH/S ARE CURRENTLY FAR FROM SATURATED...THINK THE MODELS DWPTS ARE SLIGHTLY UNDERDONE...NOT TAKING INTO ACCOUNT LAST NIGHTS HEAVY RAINFALL...ESP IN CENTRAL AND EAST. LONG TERM...FRIDAY THROUGH SUNDAY... DRY FORECAST UNTIL SATURDAY...THOUGH MUCH OF THE FLOW IS WELL TO THE NORTH AND MAJORITY OF REGION IS IN A WEAK RIDGE SITUATION THAT COULD VERY WELL LEND ITSELF TO SHORTWAVE ENHANCED POP UP SHOWERS THAT HAVE YET TO BE REPRESENTED IN MODEL DATA. SATURDAY...SEVERAL MODELS PULLING AN UPPER LEVEL WAVE THROUGH THE REGION WITH PLENTY OF MOIST WARM AIR AT SFC...KICKING OFF SHOWERS FOR THE DAY. TIMING ISSUES ABOUND...AND GFS AND CANADIAN PERSIST IN AN EARLIER ARRIVAL FOR THE PRECIP. HAVE PUT IN SLIGHT CHANCES FOR FRI NIGHT...KEEPING THE MAJORITY OF THE POPS FOR SATURDAY AND SATURDAY NIGHT. ALSO HAD TO LOWER THE TEMPS A BIT FOR SATURDAY AND INCREASE THE CLOUD COVER ASSOCIATED WITH THIS UPPER LEVEL SYSTEM. EXPECT THE TREND TO CONTINUE WITH THE LOWERING OF TEMPS FOR SATURDAY AS THE MODELS HANG ONTO PRECIP FOR MUCH OF THE REGION. GFS BEING A LITTLE MORE AGGRESSIVE WITH A SFC REFLECTION OF THIS SYSTEM...I.E. FRONTAL BOUNDARY...THAN OTHER MODELS. WILL KEEP AN EYE ON THIS DEVELOPMENT. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 9, 10:31 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1031 AM CDT WED JUL 9 2008 ILZ027>031-036>038-040>046-048-051>057-061-101100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON- SCHUYLER-SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 1031 AM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ047-049-050-101100- CASS-MORGAN-SCOTT- 1031 AM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY EVENING...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT BEARDSTOWN AND POINTS DOWNSTREAM THROUGH THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. ILZ062-063-066>068-071>073-101100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1031 AM CDT WED JUL 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY AFTERNOON...MAINLY SOUTHEAST OF I-70. THE RISK OF SEVERE THUNDERSTORMS WILL STAY SOUTHEAST OF ILLINOIS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE NEXT CHANCE OF THUNDERSTORMS WILL BE SATURDAY AND SATURDAY NIGHT...WHEN THE NEXT COLD FRONT MOVES SOUTHEAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. KH
In the hours before
Local storm report, Jul 9, 7:03 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
703 AM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MAHOMET 40.19N 88.40W
07/09/2008 M2.82 INCH CHAMPAIGN IL CO-OP OBSERVER
COOP REPORT...24 HOUR RAINFALL TOTAL
&&
KELLYLocal storm report, Jul 9, 7:06 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 AM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
07/09/2008 M3.55 INCH VERMILION IL CO-OP OBSERVER
COOP REPORT...24 HOUR RAINFALL TOTAL
&&
KELLYLocal storm report, Jul 9, 7:13 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
713 AM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN CLINTON 40.15N 88.96W
07/08/2008 E2.02 INCH DE WITT IL NWS EMPLOYEE
RAINFALL MEASURED BETWEEN 4PM AND 8PM ON 7/8. 42 RAINFALL
TOTAL 3.44 INCHES
&&
KELLYLocal storm report, Jul 9, 9:38 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
938 AM CDT WED JUL 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 1 S MASON CITY 40.19N 89.70W
07/08/2008 MASON IL LAW ENFORCEMENT
TWO TREES DOWN JUST SOUTH OF MASON CITY.
0440 PM TSTM WND DMG 1 SW LINCOLN 40.14N 89.38W
07/08/2008 LOGAN IL EMERGENCY MNGR
TREE DOWN NEAR THE PRISONS ON 1350TH AVE.
0445 PM TSTM WND DMG JEROME 39.77N 89.68W
07/08/2008 SANGAMON IL MESONET
TREE LIMBS SNAPPED. SWOP REPORT.
0450 PM TSTM WND DMG E SPRINGFIELD 39.78N 89.64W
07/08/2008 SANGAMON IL MESONET
TREES AND POWER LINES DOWN ON 9TH STREET...AND ALSO NEAR
BERGEN PARK AND CLEAR LAKE AVE. SWOP REPORT.
0450 PM TSTM WND GST 1 N LOAMI 39.69N 89.85W
07/08/2008 E70.00 MPH SANGAMON IL TRAINED SPOTTER
SWOP REPORT.
0503 PM TSTM WND DMG ROBY 39.74N 89.40W
07/08/2008 CHRISTIAN IL EMERGENCY MNGR
MULTIPLE TREES DOWN AT JCT 2700N/800E.
0530 PM TSTM WND DMG DECATUR 39.85N 88.93W
07/08/2008 MACON IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0535 PM TSTM WND GST DECATUR 39.85N 88.93W
07/08/2008 E60.00 MPH MACON IL MESONET
SWOP REPORT
0539 PM TSTM WND DMG 5 S MOWEAQUA 39.55N 89.02W
07/08/2008 SHELBY IL EMERGENCY MNGR
BARN DESTROYED. RELAYED BY CHRISTIAN COUNTY EMA.
0541 PM TSTM WND DMG PANA 39.39N 89.08W
07/08/2008 CHRISTIAN IL LAW ENFORCEMENT
POWER LINES DOWN.
0544 PM TSTM WND GST ROSAMOND 39.38N 89.16W
07/08/2008 M62.00 MPH CHRISTIAN IL MESONET
ALSO 1.52 INCHES OF RAIN IN 30 MIN.
0545 PM TSTM WND GST TOWER HILL 39.39N 88.96W
07/08/2008 M70.00 MPH SHELBY IL LAW ENFORCEMENT
NUMEROUS MEASURED WIND GUSTS FROM 55 TO 70 MPH ACROSS THE
AREA.
0545 PM TSTM WND DMG TOWER HILL 39.39N 88.96W
07/08/2008 SHELBY IL LAW ENFORCEMENT
NUMEROUS TREES AND TREE LIMBS DOWN.
0545 PM TSTM WND DMG W CERRO GORDO 39.89N 88.73W
07/08/2008 PIATT IL LAW ENFORCEMENT
TREES DOWN NEAR THE MACON/PIATT COUNTY LINE.
0600 PM TSTM WND GST 1 S ALLENVILLE 39.54N 88.54W
07/08/2008 E70.00 MPH MOULTRIE IL TRAINED SPOTTER
SWOP REPORT
0600 PM TSTM WND DMG 1 S ALLENVILLE 39.54N 88.54W
07/08/2008 MOULTRIE IL TRAINED SPOTTER
SEVERAL TREES DOWN, OTHERS WITH TREE TOPS BROKEN OFF.
LIMBS 6 TO 8 INCHES IN DIAMETER DOWN. SWOP REPORT.
0602 PM TSTM WND DMG 3 SE ALLENVILLE 39.53N 88.50W
07/08/2008 MOULTRIE IL MESONET
LARGE TREE 2 FT IN DIAMETER BROKEN OFF 2-3 FEET OFF THE
GROUND.
0605 PM TSTM WND DMG 1 N TUSCOLA 39.81N 88.28W
07/08/2008 DOUGLAS IL BROADCAST MEDIA
TWO FOOT DIAMETER TREE SNAPPED OFF.
0607 PM TSTM WND DMG 5 E ALLENVILLE 39.56N 88.44W
07/08/2008 COLES IL TRAINED SPOTTER
BLEW DOWN A FARM MACHINE SHED. SWOP REPORT.
0615 PM TSTM WND DMG MATTOON 39.48N 88.37W
07/08/2008 COLES IL EMERGENCY MNGR
ROOF DAMAGE AT CENTRAL ILLINOIS TRANSMISSION. ALSO...
SEVERAL TREES AND POWER LINES DOWN IN THE AREA.
0622 PM TSTM WND DMG 3 N MATTOON 39.52N 88.37W
07/08/2008 COLES IL EMERGENCY MNGR
MOBILE HOME BLOWN OVER ALONG US-45.
0622 PM TSTM WND GST 5 E MATTOON 39.48N 88.28W
07/08/2008 M66.00 MPH COLES IL ASOS
AT COLES COUNTY AIRPORT
0636 PM TSTM WND GST ASHMORE 39.53N 88.02W
07/08/2008 E70.00 MPH COLES IL EMERGENCY MNGR
0648 PM TORNADO 3 E HUME 39.80N 87.81W
07/08/2008 EDGAR IL FIRE DEPT/RESCUE
POSSIBLE BRIEF TORNADO...REPORTED BY CHRISMAN FIRE
DEPARTMENT...NEAR 850 EAST AND US HIGHWAY 36.
0650 PM TSTM WND DMG 1 WNW MARSHALL 39.40N 87.71W
07/08/2008 CLARK IL LAW ENFORCEMENT
TREE DOWN BLOCKING WESTBOUND LANE OF CLARKSVILLE ROAD.
0700 PM HEAVY RAIN 1 ENE LINCOLN 40.16N 89.35W
07/08/2008 M2.62 INCH LOGAN IL OFFICIAL NWS OBS
3-HOUR TOTAL
0700 PM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
07/08/2008 M2.68 INCH VERMILION IL CO-OP OBSERVER
3-HOUR TOTAL
0800 PM HEAVY RAIN CLINTON 40.15N 88.96W
07/08/2008 E2.02 INCH DE WITT IL NWS EMPLOYEE
RAINFALL MEASURED BETWEEN 4PM AND 8PM ON 7/8. 42 RAINFALL
TOTAL 3.44 INCHES
0700 AM HEAVY RAIN 5 NW SIDELL 39.96N 87.89W
07/09/2008 M3.55 INCH VERMILION IL CO-OP OBSERVER
COOP REPORT...24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN MAHOMET 40.19N 88.40W
07/09/2008 M2.82 INCH CHAMPAIGN IL CO-OP OBSERVER
COOP REPORT...24 HOUR RAINFALL TOTAL
&&
KELLYNearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.